# SDR FDEA202303310538

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22909
- Aircraft time: 87,281 hours, 44,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3780
- Condition: Damaged
- Location: Unknown
- Part time: 87,555 hours, 45,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE TO FUSELAGE AFT OF LOWER AFT CARGO  DOOR.  DAMAGE IS LOCATED FROM APPX FS 1650R-1680R, BETWEEN  STR 22-23R.   REMOVED FASTENERS AS NEEDED REF B757 SRM 51-40-02.   REFERENCE E.A. # F-5310-T0373827.   REF : SRM 53-00-01-2R TABLE 206/REPAIR 28 REPAIRED AREA AT STRINGER 22-23R FS 1650R-1680R   REQUIRES HFEC REINSPECT PER SRM 53-00-01-2R TABLE 206/REPAIR 28 ZONE A[7] UNTIL FINAL   RESOLUTION ISSUED BY BOEING.  EA: F-5310-T0373827 COMPLIED WITH E..A. F-5310-T0373827 REV NO.  POS. P1 AND P3 SECTION 46 RH SKIN PANEL   INSTL -PERMANENT REPAIR OF IMPACT DAMAGE AT STA1653 - STA1682  S22R-S23R REPAIR COMPLETE.
